pizotifen withdrawel

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

haslethazel
New Member


Date Joined Apr 2011
Total Posts : 1
   Posted 4/7/2011 5:19 AM (GMT -7)   
hi have been taking pizotifen for seven years and after several months reducing dosage have now been off for a week.i know withdrawel symptoms well as have tried before.am being sick in the mornings and have a mild headache at the moment which if true to form will be an incapacitating migraine in a couple of days.i know this is probably due to stopping pills but does anyone know how long symptoms are likely to last.i have to take my daghter to hospital evevy fortnight so cannot be ill for more than a month ideally.am now taking feverfew so after withdrawel will hopefully help.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, February 20, 2018 6:54 AM (GMT -7)
There are a total of 2,931,158 posts in 321,605 threads.
View Active Threads


Who's Online
This forum has 160343 registered members. Please welcome our newest member, Ear Doc.
395 Guest(s), 13 Registered Member(s) are currently online.  Details
JayMot, L.Botev, Froggy88, partlycloudy, XX222, lazyminimoo, Bucko, GoHerd92, doors12, Lynnwood, gumby44, marymac5, TroubledTurds